# SDR ABXA2023032943

- Difficulty date: January 9, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,514 hours, 33,043 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T3530
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C22 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE FOUND GOUGE DAMAGE ON THE FUSELAGE SKIN THAT EXTENDS ONTO AN EXISTING SKIN REPAIR WHICH WAS INSTALLED PER ABX REA B653-61017-MR. THE EXISTING REPAIR WAS REMOVED, DAMAGES ON THE SKIN WERE REMOVED AND FOUND WITHIN LIMITS PER SRM 53-00-01, ALLOWABLE DAMAGE 1. THE EXISTING DAMAGE WAS REPAIRED PER ABX REA B653-61017-MR
